Alert archive / Oklahoma / Tornado Warnings in 2026

Tornado Warning 4, NWS Tulsa, OK

March 6, 2026Creek County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Mar 6, 2026, 4:51 PM CST for Creek County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 6, 2026, 4:51 PM CST (22:51 UTC)
Expired
Mar 6, 2026, 5:30 PM CST
In force
39 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

County Creek County, OK

The radar

The Tulsa radar (KINX), 91 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 6, 5:18 PM CSTTORNADO2 Nw Bristow, OKPublic report of Tornado northwest side of Bristow.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 2:44 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2026-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2026-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 371 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
269 J/kg
Mixed-layer CIN
-242 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
371 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted.

135 
WFUS54 KTSA 062251
TORTSA
OKC037-062330-
/O.NEW.KTSA.TO.W.0004.260306T2251Z-260306T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
451 PM CST Fri Mar 6 2026

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Western Creek County in northeastern Oklahoma...

* Until 530 PM CST.

* At 451 PM CST, a severe thunderstorm capable of producing a tornado
  was located 3 miles southeast of Stroud, moving northeast at 35
  mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Milfay...                         Shamrock...
  Bristow...                        Depew...

This includes Interstate 44 between mile markers 178 and 200.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3586 9662 3609 9645 3587 9619 3564 9662
TIME...MOT...LOC 2251Z 217DEG 31KT 3572 9661 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$
2 follow-up statements
247 
WWUS54 KTSA 062316
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
516 PM CST Fri Mar 6 2026

OKC037-062330-
/O.CON.KTSA.TO.W.0004.000000T0000Z-260306T2330Z/
Creek OK-
516 PM CST Fri Mar 6 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR
NORTHWESTERN CREEK COUNTY...

At 516 PM CST, a severe thunderstorm with strong low level rotation
that could produce a tornado at any time was located 4 miles
northeast of Depew, moving northeast at 25 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Milfay...                         Shamrock...
Bristow...                        Depew...

This includes Interstate 44 between mile markers 178 and 200.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3586 9662 3609 9645 3587 9619 3572 9662
TIME...MOT...LOC 2316Z 226DEG 22KT 3585 9647 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$
295 
WWUS54 KTSA 062322
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
522 PM CST Fri Mar 6 2026

OKC037-062330-
/O.CON.KTSA.TO.W.0004.000000T0000Z-260306T2330Z/
Creek OK-
522 PM CST Fri Mar 6 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR
NORTHWESTERN CREEK COUNTY...

At 522 PM CST, a confirmed tornado was located 3 miles northwest of
Bristow, moving northeast at 30 mph.

HAZARD...Damaging tornado and half dollar size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Depew...                          Shamrock...
Bristow...                        

This includes Interstate 44 between mile markers 181 and 200.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3586 9662 3609 9645 3587 9619 3577 9654
TIME...MOT...LOC 2322Z 226DEG 26KT 3587 9643 

TORNADO...OBSERVED
MAX HAIL SIZE...1.25 IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Mar 6, 11:49 AM CST, 5 hours 2 minutes earlier. Its key messages:

  • Updated at 1116 AM CST Fri Mar 6 2026
  • Potentially more widespread severe weather threat with all modes possible may develop this afternoon and continue into early Saturday morning.
  • Continued heavy rainfall potential through Saturday morning with a localized flash flooding threat.
  • Dry for Sunday, but additional storm chances return early to middle of next week.
Area forecast discussion, Mar 6, 11:49 AM CST, 5 hours 2 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1149 AM CST Fri Mar 6 2026

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Updated at 1116 AM CST Fri Mar 6 2026

 - Potentially more widespread severe weather threat with all
   modes possible may develop this afternoon and continue into
   early Saturday morning.

 - Continued heavy rainfall potential through Saturday morning
   with a localized flash flooding threat.

 - Dry for Sunday, but additional storm chances return early to
   middle of next week.

&&

.SHORT TERM...
(Through tonight )
Issued at 1116 AM CST Fri Mar 6 2026

An active severe weather day is still anticipated over the local
area from this afternoon through tonight, though details regarding
the corridor of highest threat remain unclear. At this time, the
potential for higher-end severe weather exists, with areas east of
Highway 75 generally favored, but this threat remains highly
conditional. BLUF...residents of eastern Oklahoma and west central
and northwest AR need to remain alert to severe weather potential
and keep up with the forecast as details start to emerge over the
next several hours.

At present, a band of elevated thunderstorms continues along and
west of Highway 75 in northeast OK in a zone of low level warm
advection. Latest CAMs continue to weaken this and lift it north
into early this afternoon, which makes sense, but they have
struggled with the initialization. For the moment these remain
sub-severe, though MUCPAE of around 1000 does support a hail
threat. One signal that has emerged in the data is for additional
discrete cells to develop this afternoon within an axis of
stronger sfc-based instability that spreads north into SE OK and
eventually points north later this afternoon. Early signs of this
could be in developing convection currently across central TX,
which would lift northeast into this increasingly unstable air.
Should these sustain, this might be the best opportunity for more
significant severe weather, especially as low level jet
strengthens this evening. But again, uncertainty remains quite
high.

By late this evening and overnight, a cold front will begin to
push southeast across the local area, with additional convection
forced along this boundary. Still not clear how much the
environment will be impacted by storms today, but frontal storms
should at least pose a limited wind threat overnight, while
becoming more focused over southeast OK and into WC AR with time.
Front may tend to undercut storms which could be a limiting
factor as well.

Finally, worth noting that PWAT values well above climatology
reside over the region, and will support high rainfall rates in
more sustained convection. OVerall rainfall amounts could end up
highly variable, but at least localized 3-4" amounts are feasible
and would result in some flash flooding through tonight,
especially from SE OK through NW AR.

&&

.LONG TERM...
(Tomorrow through Friday)
Issued at 1116 AM CST Fri Mar 6 2026

Showers and thunderstorms will be ongoing Saturday near the
frontal zone and continue through much of the morning at least.
Lingering potential for severe weather continues, though most
storms are expected to be elevated, outside potentially areas
near the Red RIver early. Once this finally clears the area, quiet
conditions prevail Saturday night and Sunday, with a light freeze
possible Sunday morning across some of NE OK and NW AR.

Cutoff portion of upper low is forecast to eject into the
southern plains early next week with rain and thunderstorm chances
returning. Some additional flooding and severe potential will
likely exist into mid-week. Pattern is then expected to transition
back to a more settled WNW flow aloft late next week.

&&

.AVIATION...
(18Z TAFS)
Issued at 1057 AM CST Fri Mar 6 2026

Scattered showers and isolated thunderstorms will continue near
and west of KTUL, KRVS, and KBVO through 20Z. Ceilings of 2.5-
4kft will persist for eastern OK. Storm coverage will increase
into the afternoon and evening from southwest to northeast. Some
of the storms may be severe with large hail and damaging wind.
Storms will also produce locally heavy rainfall with lowered
visibility. Ceilings will decrease to 1.5-3 kft for much of the
area for the late afternoon and evening as well. Multiple rounds
of storms are possible until after midnight.

A cold front will then move through after midnight with
precipitation winding down behind the front. Breezy south winds
will shift to northwest. Ceilings will break up and rise into the
mid morning period.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75  46  61  38 /  70  60  10   0
FSM   79  58  70  43 /  60  90  60  10
MLC   77  50  66  41 /  80  80  30  10
BVO   75  41  60  33 /  60  60   0   0
FYV   78  50  67  37 /  50  80  50  10
BYV   76  55  65  38 /  50  90  50  10
MKO   77  48  62  37 /  80  80  20  10
MIO   75  45  58  36 /  60  80   0   0
F10   76  46  60  37 /  80  70  10  10
HHW   78  57  68  46 /  70  90  70  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...14
LONG TERM....14
AVIATION...06
Hazardous weather outlook, Mar 6, 1:21 PM CST, 3 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
121 PM CST Fri Mar 6 2026

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071930-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
121 PM CST Fri Mar 6 2026

...SEVERE WEATHER LIKELY THIS AFTERNOON INTO TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Showers and thunderstorms are expected to quickly increase in
coverage and intensity during the afternoon and evening hours.
There is a conditional threat for severe weather this afternoon
and tonight, with ongoing uncertainties relating to widespread
cloud cover and somewhat cooler air left behind from earlier
storms. But assuming storms are able to get going, large hail (2+
inches), damaging winds (70+ mph), and tornadoes may all occur.
Areas of heavy rain are likely. Storms will initially focus across
southeast OK, spreading north and east with time. Storm activity
will diminish overnight behind a cold front.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential.
SUNDAY...No Hazards.
MONDAY...Thunderstorm Potential...High Wind Potential.
TUESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.
THURSDAY...No Hazards.

EXTENDED DISCUSSION...

A few storms will persist into Saturday morning before completely
winding down. Sunday appears to be quiet, but another weather
system will bring storms back to the area Monday-Wednesday. Once
again, there will be the potential for severe weather and heavy
rain for much of the area. Temperatures will remain above normal
for the entire week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 6, 11:21 AM CST, 5 hours 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1121 AM CST Fri Mar 6 2026

OKZ054-061800-
Osage OK-
1121 AM CST Fri Mar 6 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE COUNTY
THROUGH NOON CST...

At 1121 AM CST, Doppler radar indicated a strong thunderstorm over
Hominy, moving northeast at 45 mph.

HAZARD...Wind gusts up to 45 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Barnsdall...                      Hominy...
Wynona...                         Bartlesville Municipal Airport...
Tallant...                        Osage Hills State Park...
Pershing...                       Nelagoney...
Okesa...                          Wolco...
Avant...                          Pawhuska...
Bartlesville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3677 9600 3652 9600 3632 9641 3649 9650
      3680 9619
TIME...MOT...LOC 1721Z 225DEG 39KT 3641 9642

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 6, 4:06 PM CST, 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
406 PM CST Fri Mar 6 2026

OKZ065-066-062245-
Okmulgee OK-Okfuskee OK-
406 PM CST Fri Mar 6 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OKMULGEE AND
EASTERN OKFUSKEE COUNTIES THROUGH 445 PM CST...

At 406 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Weleetka, moving north at 45 mph.

HAZARD...Wind gusts up to 45 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Bryant...                         Henryetta...
Clearview...                      Schulter...
Okmulgee State Park...            Weleetka...
Pharoah...                        Okfuskee...
Okmulgee...

This includes Interstate 40 in Oklahoma between mile markers 222 and
237.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
and east central Oklahoma.

&&

LAT...LON 3564 9622 3559 9586 3529 9609 3529 9630
TIME...MOT...LOC 2206Z 200DEG 38KT 3530 9619

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 6, 4:15 PM CST, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
415 PM CST Fri Mar 6 2026

OKZ071-062245-
McIntosh OK-
415 PM CST Fri Mar 6 2026

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MCINTOSH COUNTY THROUGH
445 PM CST...

At 415 PM CST, Doppler radar indicated a strong thunderstorm over
Raiford, moving north at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Raiford...                        Pierce...
Vivian...                         Stidham...

This includes Interstate 40 in Oklahoma between mile markers 248 and
261.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for southeastern
Oklahoma.

&&

LAT...LON 3520 9573 3522 9586 3552 9578 3550 9555
TIME...MOT...LOC 2215Z 200DEG 38KT 3527 9578

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 8:38 AM CSTSpecial Weather StatementTSAWashington22 min
Mar 6, 8:45 AM CSTSpecial Weather StatementTSAOsage30 min
Mar 6, 9:22 AM CSTSpecial Weather StatementTSAOsage53 min
Mar 6, 10:17 AM CSTSpecial Weather StatementTSAPawnee43 min
Mar 6, 10:46 AM CSTSpecial Weather StatementTSAOsage, Pawnee44 min
Mar 6, 11:21 AM CSTSpecial Weather StatementTSAOsage39 min
Mar 6, 4:06 PM CSTSpecial Weather StatementTSAOkmulgee39 min
Mar 6, 4:15 PM CSTSpecial Weather StatementTSAMcIntosh30 min
Mar 6, 4:22 PM CSTTornado WarningTSAOkfuskee, Okmulgee28 min
Mar 6, 4:37 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee53 min
Mar 6, 5:07 PM CSTSpecial Weather StatementTSAPawnee38 min
Mar 6, 5:14 PM CSTSevere Thunderstorm WarningTSAOsage, Pawnee46 min
Mar 6, 5:27 PM CSTTornado Warning Tornado observedTSACreek, Tulsa63 min
Mar 6, 5:41 PM CSTSpecial Weather StatementTSAOttawa19 min
Mar 6, 5:43 PM CSTSevere Thunderstorm WarningTSACreek31 min
Mar 6, 5:52 PM CSTSpecial Weather StatementTSANowata23 min

Nearby

Tornado Warnings in Oklahoma, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.